Estimation of quantiles of the maximum of N observations
Biometrika · 1987 · Volume 74 · Issue 2
Abstract
Given independent and identically distributed random variables from an unknown distribution F , we want to estimate quantiles of F N . Using asymptotic extreme-value theory, two parametric approximations to F N are considered and approximate maximum likelihood estimates are obtained. Conditions for consistency and asymptotic normality of these estimates are given, and properties of the estimates are obtained through a small simulation study.
Enable JavaScript for citation tools and additional paper interactions.